MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0736-4679(87)90178-8

Медицинская библиотека · The Journal of emergency medicine · 1987

Cyanide poisoning from propionitrile exposure.

Bismuth C, Baud F J, Djeghout H, Astier A, Aubriot D

Клинический случайСтатьяПеревод в очереди

Аннотация

A 55-year-old worker was exposed to propionitrile by both the inhalational and dermal routes. He rapidly lost consciousness and developed metabolic acidosis consistent with cyanide poisoning. Treatment with hydroxycobalamin and sodium thiosulfate produced complete symptom resolution within an hour. Serial blood cyanide and thiocyanate levels documented a rapid decrease in cyanide and concomitant increase in thiocyanate. Serious cyanide poisoning can occur from propionitrile exposure. Treatment with hydroxycobalamin and sodium thiosulfate can produce rapid clinical improvement.

Для цитирования: Bismuth C, Baud F J, Djeghout H, Astier A, Aubriot D. Cyanide poisoning from propionitrile exposure.. The Journal of emergency medicine. 1987. DOI: 10.1016/0736-4679(87)90178-8.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.